I have a very bothersome and embarressing problem. During the course of the day I feel a flushing hot feeling coming over my nose ...it gets hot and then turns extremely red. It looks and feels horrible, not to mention everyone stares at me like I am a freak. This is very problematic since I deal with the public.
Let me give you some history; this never happened to me before, but I recently stopped my dosage of accutane and that is when I started noticing the problem. Prior to that I had a botox injection in that area and before that I had microderm ebrassion to clear up some acne and scarring. Please HELP since I have tried to get results from my dermatoligst and all I get is an antibiotic and a cream/sulpher based to cover up the problem.
Let me know if anything can be done...BTW the flushing only lasts for about a half an hour, but I never know when it will hit...ususally mid day.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?